- -

Regular methods of summability and the weak sigma-Fatou property in abstract Banach lattices of integrable functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Regular methods of summability and the weak sigma-Fatou property in abstract Banach lattices of integrable functions

Show full item record

Jiménez Fernández, E.; Juan Blanco, MA.; Sánchez Pérez, EA. (2018). Regular methods of summability and the weak sigma-Fatou property in abstract Banach lattices of integrable functions. Bulletin of the Belgian Mathematical Society Simon Stevin. 25(4):545-553. http://hdl.handle.net/10251/122501

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/122501

Files in this item

Item Metadata

Title: Regular methods of summability and the weak sigma-Fatou property in abstract Banach lattices of integrable functions
Author: Jiménez Fernández, Eduardo Juan Blanco, María Aranzazu Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Consider an abstract Banach lattice. Under some mild assumptions, it can be identi¿ed with a Banach ideal of integrable functions with respect to a (non necessarily ¿-¿nite) vector measure on a ¿-ring. Extending some ...[+]
Subjects: Banach lattice , Fatou property , Regular methods , Summability , Integrable functions , Vector measure
Copyrigths: Reserva de todos los derechos
Source:
Bulletin of the Belgian Mathematical Society Simon Stevin. (issn: 1370-1444 )
Publisher:
Belgian Mathematical Society
Type: Artículo

This item appears in the following Collection(s)

Show full item record